# SDR 7C7A2022121300038

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,624 hours, 39,793 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Controller
- Part number: 6229614113
- Part serial: 1798
- Condition: Failed
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TCAS FAIL. TCAS CONTROLLER WAS CHANGED
